Quantum Version of Wielandt’s Inequality Revisited

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MICHALEK, Mateusz, Yaroslav SHITOV, 2019. Quantum Version of Wielandt’s Inequality Revisited. In: IEEE Transactions on Information Theory (T-IT). Institute of Electrical and Electronics Engineers (IEEE). 65(8), pp. 5239-5242. ISSN 0018-9448. eISSN 1557-9654. Available under: doi: 10.1109/TIT.2019.2897772

@article{Michalek2019Quant-52489, title={Quantum Version of Wielandt’s Inequality Revisited}, year={2019}, doi={10.1109/TIT.2019.2897772}, number={8}, volume={65}, issn={0018-9448}, journal={IEEE Transactions on Information Theory (T-IT)}, pages={5239--5242}, author={Michalek, Mateusz and Shitov, Yaroslav} }

eng Michalek, Mateusz Quantum Version of Wielandt’s Inequality Revisited 2021-01-18T10:21:00Z 2021-01-18T10:21:00Z Michalek, Mateusz Shitov, Yaroslav Shitov, Yaroslav terms-of-use Consider a linear space L of complex D-dimensional linear operators and assume that some power Lk of L is the whole set End(CD). Perez-Garcia, Verstraete, Wolf, and Cirac conjectured that the sequence L<sup>1</sup>, L<sup>2</sup>, . . . stablilizes after O(D<sup>2</sup>) terms; we prove that this happens after O(D<sup>2</sup> log D) terms, improving the previously known bound of O(D<sup>4</sup>). 2019

This item appears in the following Collection(s)

Search KOPS


Browse

My Account